MathSciNet Relay Station
MathSciNet bibliographic data
MR1097167 (93f:14003) 14C30 (14C25 14F20 14K30)
Gordon, B. Brent Algebraic cycles and the Hodge structure of a Kuga fiber variety. Trans. Amer. Math. Soc. 336 (1993), no. 2, 933–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement